Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On quasiconformal mappings which keep the boundary points fixed

Authors: Edgar Reich and Kurt Strebel
Journal: Trans. Amer. Math. Soc. 138 (1969), 211-222
MSC: Primary 30.47
MathSciNet review: 0237778
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lars V. Ahlfors, Some remarks on Teichmüller’s space of Riemann surfaces, Ann. of Math. (2) 74 (1961), 171–191. MR 0204641
  • [2] P. P. Belinskiĭ, The use of a variational method in solving extremum problems of quasiconformal mappings, Dokl. Akad. Nauk SSSR 121 (1958), 199–201 (Russian). MR 0133451
  • [3] F. W. Gehring, Quasiconformal mappings which hold the real axis pointwise fixed, Mathematical Essays Dedicated to A. J. Macintyre, Ohio Univ. Press, Athens, Ohio, 1970, pp. 145–148. MR 0273007
  • [4] M. Schiffer, A variational method for univalent quasiconformal mappings, Duke Math. J. 33 (1966), 395–411. MR 0197720
  • [5] Kurt Strebel, Zur Frage der Eindeutigkeit extremaler quasikonformer Abbildungen des Einheitskreises. II, Comment. Math. Helv. 39 (1964), 77–89 (German). MR 0176071
  • [6] -, On quadratic differentials and extremal quasiconformal mappings, lecture notes, University of Minnesota, Minneapolis, 1967.
  • [7] Oswald Teichmüller, Ein Verschiebungssatz der quasikonformen Abbildung, Deutsche Math. 7 (1944), 336–343 (German). MR 0018761

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.47

Retrieve articles in all journals with MSC: 30.47

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society